Aa
A
A
Close
Avatar universal
Red bump/sore near outside corner of eye
Hi. My question involves a red bump I have very near the outside of my right eye. I originally thought it was a pimple as I get those on occasion. However, it hasn't changed in appearance in several days. Also, I feel a small irritation in the same place on the outside corner of my left eye, as well.They aren't very itchy or burning, however I can feel a small sensation that they are there. My eyes themselves aren't red or burning either.

Could my eyes be infected or could I have gotten something in them? Could it be a product of my environment, such as burning a scented candle or from something I got in my eyes such as food? Any information would be helpful.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,

It is good that there are no signs or symptoms affecting your eye. This may be a recurrence of the previous pimples or a folliculitis. Folliculitits or inflammation of the hair follicles may present like a pimple but occurs along shafts of hair follicle. This usually resolves on its own. Keep the area clean and dry and try to avoid manipulating the lesion. If there is redness, swelling or there are associated eye symptoms, a consult with your doctor is warranted.

Take care and regards.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I got genital herpes 2 and i accidently affected my outside area of my eye.
my doctor did swab and it came out possitive.  he had someone call from his office and say it's positive for herpes and stay on the medication they gave you for genital herpes.  i am so worried i got brown crust on my eye but it's not drying for coming off.  i am not touching my eye at all because i dont want to get it inside the eye.  however i have been feeling little cold type of sensetion in my eyes, no discharge, no pain  just sometimes itchy where the dry blisters are.  i don't know how long this will stay. i am afraid to touch my kids and husband. can something bad happen to my eye i feel like my life has ended.  how often does this occur.  i Obgyn has me on valacyclovir for year.  how does that medication affect.  and will i ever be able to touch my kids. please help me!!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources